MathSciNet Relay Station
MathSciNet bibliographic data
MR983616 11F72 (11F66 11F70 22E40 22E55)
Li, Jian-Shu; Piatetski-Shapiro, I.; Sarnak, P. Poincaré series for ${\rm SO}(n,1)$. Proc. Indian Acad. Sci. Math. Sci. 97 (1987), no. 1-3, 231–237 (1988).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement